# SDR FDKA200712412

- Difficulty date: December 19, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 16,023 hours, 15,182 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Solenoid Valve
- Part number: 3535701001
- Part serial: 0475
- Condition: Malfunctioned
- Location: Ailerons
- Part time: 15,572 hours, 14,350 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6109 JFK (1105 PHX LCL) - NO AILERON SYSTEM 2 INOP INDICATION WITH SYSTEM OFF.  MX REMOVED AND REPLACED SOLENOID VALVE
